# SDR SWAA2020090310574

- Difficulty date: August 23, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS CONNECTED TO M1674 DO NOT ILLUMINATE.  REPLACED M1674 BATTERY PACK AND PERFORMED SATISFACTORY INSTALLATION TEST PER AMM 33-51-06-960-805.
